# SDR DALA2024030503008

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 54,813 hours, 38,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1116 L15-16r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP FRAME STA 1116 BTW LONG 15RH AND 16 RH AT AFT ACCESSORY COMPARMENT. SUMMARY OF NRC 00087: CLIP FRAME STA 1116 BTW LONG 15RH AND 16 RH AT AFT ACCESSORY COMPARTMENT WAS REPLACED PER B717 SRM 51-41-05-0G. (LP #0230455)
